# SDR SWIA202264976

- Difficulty date: January 8, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA. BOLTS AND ALL NUTS TO BE UNSERVICEABLE AT W.S. 178.00, 220.00 AND 264.00 REQUIRE REPLACEMENT.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED ALL UNSERVICEABLE LH OB FLAP HINGE BOX HARDWARE AT W.S. 178, W.S. 220, AND W.S. 264.00 IAW CRJ-200 AMM 57-21-35-000/400-801/802/803.  REF ATTACHED CONTINUATION FOR WORK PERFORMED.
